Hail, Montgomery
- When
- August 14, 1:10 PM CST to 1:12 PM CST
- Where
- Montgomery County, Montgomery
- Measured
- 0.75 in hail
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.383, -95.683
1 hail, 1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Aug 14, 11:45 AM CST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1245 PM CDT SUN AUG 14 2005 .AVIATION... WITH THE MOIST AND UNSTABLE ENVIRONMENT IN PLACE...SCATTERED THUNDERSTORMS HAVE DEVELOPED NEAR AND OVER THE TAF SITES. THE 12Z CRP SOUNDING INDICATED THAT THE UP AND DOWN DRAFTS WILL BE ALMOST ON TOP OF EACH OTHER...BUT 25 TO 30 KNOT WIND GUSTS ARE NOT OUT OF THE QUESTION. FEEL THAT THE MOST ACTIVE TIME PERIOD WILL BE THROUGH 20Z...WITH THE CONVECTION DIMINISHING AFTER SUNSET. PL-40 && .DISCUSSION... AM NOT PLANNING TO ISSUE A ZONE/GRID UPDATE THIS MORNING. BELIEVE THAT THE 12Z CRP SOUNDING IS FAIRLY REPRESENTATIVE OF MOST OF THE CWA. NE PORTIONS OF AREA ARE A LITTLE DRIER ...BUT THIS IS LIKELY ONLY TEMPORARY. WITH HEATING...SHOULD SEE SCT CONVECTION AREAWIDE IN A MOIST AND UNSTABLE ATMOSPHERE. WILL LIKELY SEE A FEW STRONG TSTMS THIS AFT/EVE...PRODUCING BRIEF HVY RAINFALL AND GUSTY WINDS...GIVEN THE EXPECTED INSTABILITY. STORM MOVEMENT SHOULD BE FAST ENOUGH (20-30 MPH) TO PREVENT SIGNIFICANT LOCALLY HEAVY RAINFALL. 33 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 94 76 95 75 95 / 40 40 40 30 30 HOUSTON (IAH) 93 77 93 76 94 / 40 40 40 30 30 GALVESTON (GLS) 91 82 91 81 92 / 40 30 40 20 30 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 708 AM CDT SUN AUG 14 2005 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-151200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 708 AM CDT SUN AUG 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BEGIN DEVELOPING AS TEMPERATURES CLIMB INTO THE UPPER 80S TO LOWER 90S. NO WIDESPREAD SEVERE WEATHER IS EXPECTED...BUT A FEW STORMS COULD BRIEFLY PULSE UP TO SEVERE LIMITS DURING THE LATE AFTERNOON AND EVENING HOURS. DAMAGING WINDS WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The Houston radar (KHGX), 117 km away, was scanning. The volume nearest the first event began at 19:12 UTC.
1 hail, 1 funnel cloud. Local standard time, as filed.
Funnel cloud sighted along lake shore.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5469494, 5469495.